# SDR CA990707003

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 68728
- Condition: Failed
- Location: Brake Assy
- Part time: 13,321 hours
- Component: Bfgoodrich, 214664
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF BRAKE UNIT REMOVED FOR LEAKING.  REVEALED A DAMAGED PISTON O-RING AND THE BACKUP RING FOLDED OVER THE PISTON IN THE SAME AREA.   BREAK WEAR WAS .057 INCH REMAINING.
